| Model Number |
1220-28-048 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Off-Label Use (1494)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported the patient had cemented poly liner and femoral head replaced during revision due to pain.Cemented poly liner was found to be loose inside acetabular cup.Revised with another cemented poly inside the acetabular component and a new femoral head.No further information available.Doi: (b)(6) 2018 dor: (b)(6) 2021 left hip.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.Use of a cement product to place this liner within a depuy cup is considered off-label use.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (mre) review, was not possible because the required lot code was not provided.